# SDR CALA2017082502850

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323058520007
- Condition: Corroded
- Location: Frames 24-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INNER DOOR SILL CORRODED AT NUMEROUS LOCATIONS.  REMOVED AND REPLACED IAW SRM 51-72-11 P.1-2.
